My SGOT came back at 95 and my SGPT was 64. Also my LIPID Panel was 173. Can high cholesterol be a cause of my liver counts being high? Also i drank a lot of Redline energy drinks, could these cause my liver counts to be high?
Increased levels of SGOT and SGPT are indicative of liver disease. The commonest cause is fatty liver disease; this can be detected by an ultrasonography. Fatty liver can be due to alcoholism when it is called Alcoholic fatty liver disease and the other one is Non alcoholic fatty liver disease, which is due to obesity, diabetes and high triglyceride levels. This can progress to cirrhosis of the liver and can be associated with hepatocellular carcinoma. High cholesterol can raise the liver enzymes by causing changes in the liver. So, prevention or cure is by avoiding alcohol and treating diabetes, obesity and high triglyceride levels.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.